# SDR SCNA202411190374

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 29,485 hours, 9,692 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, THE CREW CONTACTED MAINTENANCE TO REPORT CABIN ALTITUDE FLUCTUATIONS OF 1000 TO 2000 FEET. THE CREW MADE THE DECISION TO RETURN TO MSP. THE FLIGHT DESCENDED INITIALLY TO FL250 AND THEN AGAIN TO 10,000 FEET AS A PRECUATION. THE CABIN REMAINED PRESSURIZED DURING THE AIR RETURN. THE FLIGHT LANDED WITHOUT INCIDENT AND WAS NOT OVERWEIGHT.
